Alert archive / Montana / Wind Advisories in 2007
Wind Advisory 3, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Jan 22, 2007, 4:11 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2007, 4:11 AM MST (11:11 UTC)
- Expired
- Jan 23, 2007, 3:31 AM MST
- In force
- 23 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 11.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1929 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBYZ 221111 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 411 AM MST MON JAN 22 2007 .HIGH SURFACE PRESSURE OVER IDAHO AND WYOMING WILL COMBINE WITH LOW PRESSURE OVER SOUTHERN CANADA TO CREATE STRONG AND GUSTY SOUTHWEST WINDS OVER SOUTH CENTRAL MONTANA. THE STRONGEST WINDS WILL BE OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. MTZ065-221900- /O.NEW.KBYZ.WI.Y.0003.070122T1111Z-070123T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 411 AM MST MON JAN 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH THIS MORNING. THE WINDS WILL DECREASE SOME THIS AFTERNOON THEN INCREASE AGAIN OVERNIGHT. THE WINDS WILL THEN STAY STRONG THROUGH EARLY TUESDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION DRIVING THROUGH THE AREA TODAY THROUGH EARLY TUESDAY...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. $$ MTZ066-221900- /O.NEW.KBYZ.WI.Y.0003.070122T1111Z-070123T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 411 AM MST MON JAN 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH THIS MORNING. THE WINDS WILL DECREASE SOME THIS AFTERNOON THEN INCREASE AGAIN OVERNIGHT. THE WINDS WILL THEN STAY STRONG THROUGH EARLY TUESDAY. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS75 KBYZ 221615 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 915 AM MST MON JAN 22 2007 .HIGH SURFACE PRESSURE OVER IDAHO AND WYOMING WILL COMBINE WITH LOW PRESSURE OVER SOUTHERN CANADA TO CREATE STRONG AND GUSTY SOUTHWEST WINDS OVER SOUTH CENTRAL MONTANA. THE STRONGEST WINDS WILL BE OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS LATE TONIGHT. WINDS WILL LIKELY DIMINISH FOR A TIME THIS AFTERNOON DURING THE WARMEST PART OF THE DAY BEFORE INTENSIFYING ONCE AGAIN LATE THIS AFTERNOON. MTZ065-230015- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 915 AM MST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED THROUGH TUESDAY MORNING. WIND SPEEDS WILL LIKELY DECREASE SOME THIS AFTERNOON...BUT WILL INCREASE AGAIN LATE THIS AFTERNOON INTO THE EVENING. WINDS WILL THEN STAY STRONG THROUGH EARLY TUESDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION DRIVING THROUGH THE AREA TODAY THROUGH EARLY TUESDAY...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. $$ MTZ066-230015- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 915 AM MST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED THROUGH TUESDAY MORNING. WIND SPEEDS WILL LIKELY DECREASE SOME THIS AFTERNOON...BUT WILL INCREASE AGAIN LATE THIS AFTERNOON INTO THE EVENING. WINDS WILL THEN STAY STRONG THROUGH EARLY TUESDAY. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBYZ 222056 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 156 PM MST MON JAN 22 2007 .HIGH PRESSURE OVER THE GREAT BASIN WILL COMBINE WITH LOW PRESSURE OVER EASTERN MONTANA TO KEEP STRONG WINDS GOING OVER THE UPPER YELLOWSTONE AND STILLWATER RIVER VALLEYS THROUGH TUESDAY MORNING. THE STRONGEST WINDS WILL BE LATE TONIGHT THROUGH SUNRISE TUESDAY WITH A SLOW WEAKENING DURING THE MID MORNING HOURS TUESDAY. MTZ065-230600- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 156 PM MST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUST TO AROUND 60 MPH TONIGHT. THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT THROUGH SUNRISE TUESDAY. WINDS WILL BEGIN TO DIMINISH BY MID TO LATE MORNING TUESDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION DRIVING THROUGH THE AREA THROUGH EARLY TUESDAY...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON WHERE STRONG CROSSWINDS ARE LIKELY. $$ MTZ066-230600- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 156 PM MST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUST TO AROUND 65 MPH TONIGHT. THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT THROUGH SUNRISE TUESDAY. WINDS WILL BEGIN TO DIMINISH BY MID TO LATE MORNING TUESDAY. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBYZ 230406 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 906 PM MST MON JAN 22 2007 .CONDITIONS NECESSARY FOR STRONG SOUTHWEST WINDS WILL CONTINUE TO AFFECT THE UPPER YELLOWSTONE AND STILLWATER RIVER VALLEYS THROUGH TUESDAY MORNING. MTZ065-231230- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 906 PM MST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. WIND GUSTS OVER 50 MPH WERE NOTED IN THE LIVINGSTON AREA EARLY THIS EVENING. SUSTAINED SOUTHWEST WINDS FROM 25 TO 40 MPH WILL BE COMMON THE REST OF THE NIGHT WITH GUSTS 50 TO 60 MPH AT TIMES. THE WIND WILL BEGIN TO DIMINISH BY MID MORNING TUESDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION DRIVING THROUGH THE AREA THROUGH EARLY TUESDAY...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON WHERE STRONG CROSSWINDS ARE LIKELY. $$ MTZ066-231230- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 906 PM MST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. SOUTHWEST WINDS FROM 30 TO 40 MPH WILL CONTINUE OVERNIGHT WITH GUSTS TO AROUND 60 MPH. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS WILL BEGIN TO DIMINISH BY MID MORNING TUESDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBYZ 231031 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 331 AM MST TUE JAN 23 2007 MTZ065-066-231145- /O.CAN.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 331 AM MST TUE JAN 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED EARLY THIS MORNING. WINDS SPEEDS WILL DECREASE FURTHER THROUGH THE MORNING INTO THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 22, 3:55 AM MST, 16 minutes earlier.
Area forecast discussion, Jan 22, 3:55 AM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
355 AM MST MON JAN 22 2007
.SHORT TERM...VALID FOR TDY AND TUE...
MILD AND MAINLY DRY WEATHER IN STORE THE NEXT FEW DAYS. A
NORTHEAST TO SOUTHWEST ORIENTATED RIDGE AXIS OVER THE NORTHWEST
QUARTER OF THE UNITED STATE PUTS MONTANA IN NORTHWEST FLOW. FLOW
NOT TERRIBLY MOIST....BUT SOME MID TO HIGH LEVEL CLOUDS SHOULD
KEEP CONDITIONS PARTLY CLOUDY. LEE TROUGHING WITH WAVES RIDING
OVER THE RIDGE HAS CAUSED WINDS TO INCREASE AT LIVINGSTON AND
NYE. SHORTWAVES RIDING INTO NORTH DAKOTA CAUSING SURFACE PRESSURE
FALLS OVER EASTERN MONTANA AND NORTH DAKOTA...AND NOT SO MUCH
NORTHERN MONTANA AND SOUTHERN CANADA. DIFFERENCE IN SURFACE
PRESSURE FROM LEWISTOWN TO IDAHO FALLS AROUND 18MB THIS MORNING.
THIS PRETTY STRONG...BUT GRADIENT NOT ORIENTATED QUITE
PERPENDICULAR TO THE SOUTHWEST VALLEYS AT THE MOMENT. ALSO...FLOW
AT 700MB PROGGED TO REMAIN NORTHWEST AND DOES NOT REALLY TURN TO
THE WEST MUCH. GRADIENT REMAINS TIGHT THROUGH TONIGHT AND
TIGHTENS UP JUST A BIT MORE OVERNIGHT. WINDS JUST NOW HITTING
ADVISORY CRITERIA AT LIVINGSTON AND APPROACHING CRITERIA AT NYE
DESPITE NEGATIVE INFLUENCES MENTIONED EARLIER. WILL ISSUE AN
ADVISORY FOR TODAY THROUGH TONIGHT AS MODELS QUITE LIKELY
UNDERESTIMATING THE COLD AIR IN NORTHWEST WYOMING. MID LEVEL WARM
ADVECTION AND A SHORTWAVE WORKS ACROSS THE REGION TONIGHT AND
TUESDAY. LEFT LOW POPS IN AND ADJUSTED PLACEMENT A BIT FOR
TONIGHT AND EARLY TUESDAY. WAVE SLIDES OUT TUESDAY AFTERNOON...SO
CLEARED THINGS OUT THEN. WESTERN UPPER RIDGE SLIDES CLOSER
TUESDAY NIGHT. WENT A LITTLE WARMER TODAY AND TUESDAY WITH MID
LEVEL WARM AIR ADVECTION. HUMPHREY
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
FLOW ALOFT OVER THE AREA WEAKENS ON WEDNESDAY AS AN UPPER LEVEL
RIDGE MOVES INTO THE WESTERN PART OF THE STATE. THERE WILL BE SOME
DOWNSLOPE PRESSURE GRADIENTS AND THIS WILL PROMOTE MIXING BUT BEST
SURFACE TROFING SHOULD BE PRETTY FAR NORTH INTO CANADA AND THIS
SHOULD LIMIT GAP FLOW WINDS. SHOULD PROMOTE TEMPS INTO THE 40S FOR
MID WEEK WITH DOWNSLOPE STRONGER ON THURSDAY. LOOKING A BIT
FURTHER AHEAD...THERE IS NOT CONSENSUS ON WHEN THE RIDGE WILL
BREAK DOWN COMPLETELY AND A NORTHERLY FLOW ALOFT WILL INFLUENCE
THE AREA BRINGING A RETURN TO AN ARCTIC LIKE REGIME. MODELS SHOW A
STRONG WAVE MOVING THROUGH ALBERTA AND SASKATCHEWAN ON FRIDAY WITH
AN INITIAL FRONT MOVING THROUGH MONTANA. HOWEVER...THE MODELS ARE
TRYING TO RESOLVE ANOTHER WAVE THE MOVES INTO THE PACIFIC
NORTHWEST AND THE INFLUENCE OF THIS SYSTEM TRIES TO SLOW THE
BREAKDOWN OF THE RIDGE A BIT. FRIDAY LOOKS TO BE COLDER
REGARDLESS...BUT SOUNDINGS SHOW THE INITIAL FRONTAL PASSAGE
THROUGH THE AREA SHOULD BE MOSTLY DRY AS THE PATTERN DOES NOT
SETUP WELL TO BRING MOISTURE INTO THE AREA. SATURDAY WILL BE
COLDER AS BOTH GFS AND ECMWF SHOW NORTHERLY FLOW SHOULD BRING AT
LEAST SOME PORTION OF AN ARCTIC AIRMASS TO SOUTHERN MONTANA.
NORTHERLY FLOW ALOFT BECOMES WELL ESTABLISHED OVER THE AREA SUNDAY
AND ONWARD AS ANOTHER HIGHLY AMPLITUDE RIDGE SETS UP OVER THE WEST
COAST. WITH THIS PATTERN...COLD SHOTS WITH PERIODS OF MODERATING
DOWNSLOPE LOOKS LIKELY BUT KLONDIKE CHINOOK SHOULD KEEP TEMPS
BELOW NORMAL. ALSO LOOKS FAIRLY DRY. BORSUM.
&&
.AVIATION...
HIGH LEVEL CLOUDS WILL MOVE ACROSS THE AREA TODAY WITH GUSTY WINDS
ALONG THE BEARTOOTH AND ABSAROKA MOUNTAIN FRONTS. PATCHY VALLEY
FOG IS POSSIBLE IN SOUTHEAST MONTANA...BUT IT SHOULD DISSIPATE
AFTER SUNRISE. BORSUM
&&
.PRELIMINARY POINT TEMP/POPS...
TDY TUE WED THU FRI SAT SUN
-------------------------------------------------------
BIL 037 024/046 024/043 026/044 026/035 012/024 008/019
0/B 20/B 00/U 00/U 02/S 22/S 22/S
LVM 034 026/043 021/042 026/043 028/033 015/023 006/021
0/N 20/N 00/N 00/N 02/S 22/S 22/S
HDN 040 014/047 018/040 017/045 025/037 012/026 003/021
0/B 22/S 00/U 00/U 02/S 11/M 22/S
MLS 035 019/042 016/039 018/041 018/034 010/023 004/018
0/B 02/S 00/U 00/U 02/S 11/M 22/S
4BQ 036 017/043 019/041 018/043 017/036 010/024 004/019
0/B 02/S 00/U 00/U 02/S 11/M 22/S
BHK 033 018/040 018/037 015/043 013/032 008/022 001/017
0/B 02/S 00/U 00/U 02/S 11/M 22/S
SHR 033 014/040 015/040 014/043 015/035 014/023 003/018
0/B 22/S 00/U 00/U 02/S 22/S 22/S
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY FOR ZONES
65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jan 21, 2:32 PM MST, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 232 PM MST SUN JAN 21 2007 MTZ034-039>041-056-064>067-222145- NORTHERN STILLWATER-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-RED LODGE FOOTHILLS-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- 232 PM MST SUN JAN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY CONDITIONS ARE EXPECTED TO DEVELOP NEAR LIVINGSTON...ALONG THE STILLWATER VALLEY NEAR NYE...AND ALSO IN THE WEST AND EAST ROSEBUD RIVER VALLEYS EARLY MONDAY. THE WINDS WILL CONTINUE TO INCREASE TO 20 TO 40 MPH BY MONDAY NIGHT. GUSTS UP TO 50 MPH WILL BE POSSIBLE IN MORE WIND PRONE AREAS MONDAY NIGHT SUCH AS NEAR LIVINGSTON AND SOUTH OF NYE. THESE WINDS WILL PERSIST THROUGH TUESDAY AFTERNOON AND DECREASE OVERNIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ028>033-035>038-042-057-058-063-068-WYZ098-099-222145- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-YELLOWSTONE-POWDER RIVER-CARTER-SOUTHERN BIG HORN- GOLDEN VALLEY-NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 232 PM MST SUN JAN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.